MAUDE Adverse Event Report: Medline Industries, LP CENTURION; YNHH ARTERIAL LINE INSERTION TRAY

Medline Industries, LP CENTURION; YNHH ARTERIAL LINE INSERTION TRAY
Catalog Number ART685
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Other
Event or Problem Description
It was reported that a-line monitoring extension set (high pressure tube with one way stopcock) had a crack/leaking.Unable to properly flush or get accurate readings of pt's blood pressure due to leak in high pressure extension tubing.
 
Additional Manufacturer Narrative
The customer reported that the a-line monitoring extension set had a crack/leaking and that they were unable to properly flush or get accurate readings of pt's blood pressure due to leak in high pressure extension tubing.A review of production records did not find any similar nonconformances noted by production or quality control personnel during first article, in-process, or case packaging inspections, and the vendor completed the investigation based on all provided information, the returned sample, and the provided product information.Based on analysis of the returned sample, the complaint of a inability to flush the extension tube is confirmed; functional testing of the extension tube revealed a complete occlusion within the luer connector, and no leaks or cracks in the extension set were observed during evaluation.Inspection of the luer connector revealed the interior diameter was occluded with what appeared to be a clear material which likely occurred during device manufacture, and the division will continue to monitor this issue and will initiate corrective actions if a trend is identified.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
YNHH ARTERIAL LINE INSERTION TRAY
Manufacturer (Section D)
Medline Industries, LP
301 catrell drive
howell MI 48843
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50853183
Report Number1417592-2026-47314
Device Sequence Number9953970
Product Code LRO
UDI-Device Identifier00653160361827
UDI-Public00653160361827
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue NumberART685
Device Lot Number2024012690
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/02/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown